教師資料查詢 | 類別: 期刊論文 | 教師: 吳忠武 WU CHUNG-WU (瀏覽個人網頁)

標題:Two characteristic properties of the exponential distribution based on order statistics
學年86
學期2
出版(發表)日期1998/02/01
作品名稱Two characteristic properties of the exponential distribution based on order statistics
作品名稱(其他語言)
著者Wu, Jong-wuu; Ouyang, L. Y.
單位淡江大學統計學系
出版者New Delhi: TARU Publications
著錄名稱、卷期、頁數Journal of Interdisciplinary Mathematics 1(1), pp.93-100
摘要Let X be a random variable with continuous distribution nmction F(x) on the interval [0,∞), and let X 1:n  ≤  X 2:n  ≤  ... ≤  X n:n be the order statistics of a random sample of size n (≥ 2) from F(x). If F(x) is continuous and strictly increasing for all x > 0, then for any i and j, 1 ≤ i < j ≤ n, X j:n  – X j-i:n-i have identical distribution characterize the exponential distribution. This characteristic property improve the result of Ahsanullah [2]. In addition, the characterization is preserved if F(x) is absolutely continuous and “have identical distribution” is weakened to “have identical fmite expectation”.
關鍵字
語言英文
ISSN0972-0502;2169-012X
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別印度
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!